DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/1564

Title: Almost-periodic solutions for a second order abstract Cauchy problem
Authors: Castillo, G.
Henriquez, H.R.
Keywords: abstract Cauchy problem
cosine functions of operators
almost-periodic functions
Issue Date: Jan-2005
Publisher: Akademiai Kiado
Citation: Acta Mathematica Hungarica 106 (1-2): 27-39
Abstract: We study the existence of almost-periodic solutions for a second order abstract Cauchy problem defined in a Banach space.
Description: Castillo, G. (reprint author). Departamento de Matemática, Universidad de Talca, Talca, Chile. E-mail gcastill@inst-mat.utalca.cl
URI: http://dspace.utalca.cl/handle/1950/1564
ISSN: 0236-5294
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.76 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback